# SDR ASOA06002

- Difficulty date: January 2, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB, CREW RECEIVED A LT ENGINE LOW OIL PRESSURE WARNING TRIPLE CHIME, AND AN EICAS MESSAGE THAT WENT OUT IMMEDIATELY AFTER IT ILLUMINATED.  THE LEFT ENGINE OIL PRESSURE INDICATION FLUCTUATED BETWEEN 20 TO 45 PSI.  THE QRH WAS COMPLIED WITH AND THE LEFT THRUST LEVER WAS BROUGHT TO IDLE WHICH STABILIZED THE OIL PRESSURE AT 40 PSI.  THE AIRCRAFT WAS PREPARED FOR A SINGLE ENGINE LANDING.  EMERGENCY DECLARED.  ARCFT DIVERTED INTO MCN, WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.  OPS CHECKS GOOD AIRCRAFT OK FOR SERVICE.  LL CARBON SEALS IN THE ACCESSORY GEARBOX WERE FOUND TO BE LEAKING. MAINTENANCE REMOVED AND REPLACED ENGINE CARBON SEALS. (M)
